Smoothness of Generalized Solutions of the Second and Third Boundary-Value Problems for Strongly Elliptic Differential-Difference Equations

Cover Page

Abstract


In this paper, we investigate qualitative properties of solutions of boundary-value problems for strongly elliptic differential-difference equations. Earlier results establish the existence of generalized solutions of these problems. It was proved that smoothness of such solutions is preserved in some subdomains but can be violated on their boundaries even for infinitely smooth function on the right-hand side. For differential-difference equations on a segment with continuous right-hand sides and boundary conditions of the first, second, or the third kind, earlier we had obtained conditions on the coefficients of difference operators under which there is a classical solution of the problem that coincides with its generalized solution. Also, for the Dirichlet problem for strongly elliptic differential-difference equations, the necessary and sufficient conditions for smoothness of the generalized solution in Holder spaces on the boundaries between subdomains were obtained. The smoothness of solutions inside some subdomains except for ε-neighborhoods of angular points was established earlier as well. However, the problem of smoothness of generalized solutions of the second and the third boundary-value problems for strongly elliptic differential-difference equations remained uninvestigated. In this paper, we use approximation of the differential operator by finite-difference operators in order to increase the smoothness of generalized solutions of the second and the third boundary-value problems for strongly elliptic differential-difference equations in the scale of Sobolev spaces inside subdomains. We prove the corresponding theorem.


About the authors

D. A. Neverova

Peoples’ Friendship University of Russia (RUDN University)

Author for correspondence.
Email: dneverova@gmail.com
Moscow, Russia

References

  1. Антоневич А.Б. Об индексе и нормальной разрешимости общей эллиптической краевой задачи с конечной группой сдвигов на границе// Дифф. уравн. - 1972. -8, № 2. - С. 309-317.
  2. Беллман Р., Кук К. Дифференциально-разностные уравнения. - М.: Мир, 1967.
  3. Бицадзе А.В., Самарский А.А. О некоторых простейших обобщениях линейных эллиптических краевых задач// Докл. АН СССР. - 1969. -185, № 4. - С. 739-740.
  4. Варфоломеев Е.М. О некоторых свойствах эллиптических и параболических функционально-дифференциальных операторов, возникающих в нелинейной оптике// Соврем. мат. Фундам. направл. - 2007. -21. - С. 5-36
  5. Власов В.В., Перез Ортиз Р., Раутиан Н.А. Исследование вольтерровых интегро-дифференциальных уравнений с ядрами, зависящими от параметра// Дифф. уравн. - 2018. -54, № 3. - С. 369-386.
  6. Власов В.В., Раутиан Н.А. Спектральный анализ функционально-дифференциальных уравнений. - М.: МАКС Пресс, 2016.
  7. Власов В.В., Раутиан Н.А. Исследование функционально-дифференциальных уравнений с неограниченными операторными коэффициентами// Докл. РАН. - 2017. -477, № 6. - С. 641-645.
  8. Каменский Г.А., Скубачевский А.Л. Линейные краевые задачи для дифференциально-разностных уравнений. - М.: МАИ, 1992.
  9. Като Т. Теория возмущений линейных операторов. - М.: Мир, 1972.
  10. Михайлов В.П. Дифференциальные уравнения в частных производных. - М.: Наука, 1976.
  11. Мышкис А.Д. Линейные дифференциальные уравнения с запаздывающим аргументом. - М.: Наука, 1972.
  12. Неверова Д.А., Скубачевский А.Л. О классических и обобщенных решениях краевых задач для дифференциально-разностных уравнений с переменными коэффициентами// Мат. заметки. - 2013. - 94, № 5. - С. 702-719.
  13. Онанов Г.Г., Скубачевский А.Л. Дифференциальные уравнения с отклоняющимися аргументами в стационарных задачах механики деформируемого тела// Прикл. мех. - 1979. -15, № 5. - С. 39-47.
  14. Подъяпольский В.В., Скубачевский А.Л. Спектральная асимптотика сильно эллиптических дифференциально-разностных операторов// Дифф. уравн. - 1999. -35. - С. 393-800.
  15. Попов В.А., Скубачевский А.Л. Априорные оценки для эллиптических дифференциально-разностных операторов с вырождением// Соврем. мат. Фундам. направл. - 2010. -36. - С. 125-142.
  16. Попов В.А., Скубачевский А.Л. Гладкость обобщенных решений эллиптических дифференциально разностных уравнений с вырождением// Соврем. мат. Фундам. направл. - 2011. -39. - С. 130-140.
  17. Рабинович В.С. О разрешимости дифференциально-разностных уравнений на Rn и в полупространстве// Докл. АН СССР. - 1978. -243, № 5. - С. 1134-1137.
  18. Россовский Л.Е. Эллиптические функционально-дифференциальные уравнения со сжатием и растяжением аргументов неизвестной функции// Соврем. мат. Фундам. направл. - 2014. -54. - С. 31-38.
  19. Селицкий А.М. Третья краевая задача для параболического дифференциально-разностного уравнения// Соврем. мат. Фундам. направл. - 2007. -21. - С. 114-132.
  20. Селицкий А.М., Скубачевский А.Л. Вторая краевая задача для параболического дифференциальноразностного уравнения// Тр. сем. им. И. Г. Петровского. - 2007. -26. - С. 324-347.
  21. Скубачевский А.Л. О собственных значениях и собственных функциях некоторых нелокальных краевых задач// Дифф. уравн. - 1989. -25, № 1. - С. 127-136.
  22. Скубачевский А.Л. Краевые задачи для эллиптических функционально-дифференциальных уравнений и их приложения// Усп. мат. наук. - 2016. -71, № 5. - С. 3-112.
  23. Скубачевский А.Л., Цветков Е.Л. Вторая краевая задача для эллиптических дифференциальноразностных уравнений// Дифф. уравн. - 1989. -25, № 10. - С. 1766-1776.
  24. Хейл Дж. Теория функционально-дифференциальных уравнений. - М.: Мир, 1984.
  25. Цветков Е.Л. О гладкости обобщенных решений третьей краевой задачи для эллиптического дифференциально-разностного уравнения// Укр. мат. ж. - 1993. -45, № 8. - С. 1140-1150.
  26. Hartman F., Stampacchia G. On some nonlinear elliptic differential-functional equations// Acta Math. - 1966. -115. - С. 271-310.
  27. Neverova D.A. Generalized and classical solutions to the Second and third boundary value problem for difference-differential equations// Funct. Differ. Equ. - 2014. -21. - С. 47-65.
  28. Neverova D.A., Skubachevskii A.L. On the smoothness of generalized solutions to boundary value problems for strongly elliptic differential-difference equations on a boundary of neighboring subdomains// Russ. J. Math. Phys. - 2015. -22, № 4. - С. 504-517.
  29. Onanov G.G., Skubachevskii A.L. Nonlocal Problems in the Mechanics of Three-Layer Shells// Math. Model. Nat. Phenom. - 2017. -12. - С. 192-207.
  30. Onanov G.G., Tsvetkov E.L. On the minimum of the energy functional with respect to functions with deviating argument in a stationary problem of elasticity theory// Russ. J. Math. Phys. - 1996. -3, № 4. - С. 491-500.
  31. Skubachevskii A.L. The first boundary value problem for strongly elliptic differential-difference equations// J. Differ. Equ. - 1986. -63, № 3. - С. 332-361.
  32. Skubachevskii A.L. Elliptic functional differential equations and applications. - Basel-Boston-Berlin: Birkhauser, 1997.

Statistics

Views

Abstract - 63

PDF (Russian) - 29

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies